Loading [MathJax]/jax/output/CommonHTML/jax.js
Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundamentalnaya i Prikladnaya Matematika, 2006, Volume 12, Issue 4, Pages 133–147 (Mi fpm963)  

This article is cited in 6 scientific papers (total in 6 papers)

Existence of solutions of certain quasilinear elliptic equations in RN without conditions at infinity

G. I. Laptev

Russian State Social University
Full-text PDF (180 kB) Citations (6)
References:
Abstract: The paper deals with conditions for the existence of solutions of the equations
ni=1DiAi(x,u,Du)+A0(x,u)=f(x),xRn,
considered in the whole space Rn, n2. The functions Ai(x,u,ξ), i=1,,n, A0(x,u), and f(x) can arbitrarily grow as |x|. These functions satisfy generalized conditions of the monotone operator theory in the arguments uR and ξRn. We prove the existence theorem for a solution uW1,ploc(Rn) under the condition p>n.
English version:
Journal of Mathematical Sciences (New York), 2008, Volume 150, Issue 5, Pages 2384–2394
DOI: https://doi.org/10.1007/s10958-008-0137-6
Bibliographic databases:
UDC: 513.8+517.9
Language: Russian
Citation: G. I. Laptev, “Existence of solutions of certain quasilinear elliptic equations in RN without conditions at infinity”, Fundam. Prikl. Mat., 12:4 (2006), 133–147; J. Math. Sci., 150:5 (2008), 2384–2394
Citation in format AMSBIB
\Bibitem{Lap06}
\by G.~I.~Laptev
\paper Existence of solutions of certain quasilinear elliptic equations in~$\mathbb R^N$ without conditions at infinity
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 4
\pages 133--147
\mathnet{http://mi.mathnet.ru/fpm963}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2314150}
\zmath{https://zbmath.org/?q=an:1151.35353}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 150
\issue 5
\pages 2384--2394
\crossref{https://doi.org/10.1007/s10958-008-0137-6}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42149120220}
Linking options:
  • https://www.mathnet.ru/eng/fpm963
  • https://www.mathnet.ru/eng/fpm/v12/i4/p133
  • This publication is cited in the following 6 articles:
    1. Omar Benslimane, Ahmed Aberqi, Jaouad Bennouna, “On some nonlinear anisotropic elliptic equations in anisotropic Orlicz space”, AJMS, 29:1 (2023), 29  crossref
    2. Ahmed Aberqi, Jaouad Bennouna, Omar Benslimane, Maria Alessandra Ragusa, “Weak solvability of nonlinear elliptic equations involving variable exponents”, DCDS-S, 16:6 (2023), 1142  crossref
    3. Omar Benslimane, Ahmed Aberqi, Jaouad Bennouna, “Existence and uniqueness of entropy solution of a nonlinear elliptic equation in anisotropic Sobolev–Orlicz space”, Rend. Circ. Mat. Palermo, II. Ser, 70:3 (2021), 1579  crossref
    4. L. M. Kozhevnikova, A. Sh. Kamalеtdinov, “Existence of solutions of anisotropic elliptic equations with variable indices of nonlinearity in Rn”, J. Math. Sci. (N. Y.), 257:1 (2021), 48–60  mathnet  crossref  mathscinet
    5. Kamaletdinov A.Sh., Kozhevnikova L.M., Melnik L.Yu., “Existence of Solutions of Anisotropic Elliptic Equations With Variable Exponents in Unbounded Domains”, Lobachevskii J. Math., 39:2, 3, SI (2018), 224–235  crossref  mathscinet  zmath  isi  scopus
    6. L. M. Kozhevnikova, A. A. Khadzhi, “Existence of solutions of anisotropic elliptic equations with nonpolynomial nonlinearities in unbounded domains”, Sb. Math., 206:8 (2015), 1123–1149  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Фундаментальная и прикладная математика
    Statistics & downloads:
    Abstract page:429
    Full-text PDF :152
    References:79
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025